Institut für Mathematische Stochastik

Publikationen: Sommerfeld

  • Sommerfeld, M., Schrieber, J., Munk, A. (2018).
    Optimal transport: Fast probabilistic approximation with exact solvers. arXiv:1802.05570. Submitted.
  • Sommerfeld, M. , Munk, A. (2018).
    Inference for empirical Wasserstein distances on finite spaces. arXiv:1610.03287 Journ. Royal. Statist. Soc. Ser. B, 80, 219-238.
  • Sommerfeld, M., Heo, G., Kim, P., Rush, S. T., Marron, J. S. (2017).
    Bump hunting by topological data analysis. Stat, 6, 462-471.
  • Tameling, C., Sommerfeld, M., Munk, A. (2017).
    Empirical optimal transport on countable metric spaces: Distributional limits and statistical applications arXiv:1707.00973. Submitted.
  • Sommerfeld, M., Sain, S., Schwartzman, A. (2017).
    Confidence regions for excursion sets in asymptotically Gaussian random fields, with an application to climate. Journal of the American Statistical Association. To appear.
  • Huckemann, S.F., Kim. K.-R., Munk, A., Rehfeld, F., Sommerfeld, M., Weickert, J., Wollnik, C. (2016).
    The circular SiZer, inferred persistence of shape parameters and application to stem cell stress fibre structures. Bernoulli, arxiv.org 1404.3300, 22, 2113-2142.